# SDR U30A200400005

- Difficulty date: May 21, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N268AV
- Make and model: Airbus A320-214
- Aircraft serial: 2175
- Aircraft time: 19 hours, 8 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: EO390DD01S2A12B
- Condition: Loose
- Location: Elevator Control
- Part time: 19 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER FERRY FLIGHT (LFBO-BIKF-KPHL), THE FLIGHT CREW REPORTED THAT THE AIRCRAFT EXPERIENCED MINOR PITCH CHANGES & VIBRATION DURING THE FLIGHT.  MAINTENANCE REPLACED THE NR 2 ELAC (ELEVATOR AILERON COMPUTER) AND STILL RECEIVED A F/CTL ELAC 2 PITCH FAULT.  MAINTENANCE ALSO REPLACED THE ELEVATOR SERVO CONTROL ACTUATOR VALVE AND FAULT WAS STILL INTERMITTANT.  FURTHER TROUBLESHOOTING IDENTIFIED THE SOURCE OF THE DIFFICULTY, WHICH WAS A LOOSE SCREW (IMPROPERLY SECURED) ON CONNECTOR 24VC, LOCATED IN 80 VU.  AFTER INSPECTING & RESECURING THE CONNECTOR AND OPERATIONAL CHECKS, NO FURTHER FAULTS WERE DETECTED.  A MAINTENANCE ACCEPTANCE FLIGHT WAS ACCOMPLISHED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
